# SDR VNAA2010111500011

- Difficulty date: November 9, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 16,173 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GSO, CREW REPORTED EMERGENCY FLOOR LIGHTING INOPERATIVE AT ROW 5 D/F.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED A FLOOR TRACK EMERGENCY LIGHT STRIP AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
